Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 58, Number 198

All articles in this issue are freely accessible.

Higher-dimensional nonnested multigrid methods
L. Ridgway Scott and Shangyou Zhang.
Math. Comp. 58 (1992), 457-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122077
The analysis of smoothers for multigrid algorithms
James H. Bramble and Joseph E. Pasciak.
Math. Comp. 58 (1992), 467-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122058
Hybrid $V$-cycle algebraic multilevel preconditioners
P. S. Vassilevski.
Math. Comp. 58 (1992), 489-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122081
Hierarchical bases for elliptic problems
W. Dörfler.
Math. Comp. 58 (1992), 513-529, S29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122064
Iterative and Petrov-Galerkin methods for solving a system of one-dimensional nonlinear elliptic equations
Ben Yu Guo and J. J. H. Miller.
Math. Comp. 58 (1992), 531-547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122057
A posteriori error bounds for piecewise linear approximate solutions of elliptic equations of monotone type
Koichi Niijima.
Math. Comp. 58 (1992), 549-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122073
On mixed finite element methods for the Reissner-Mindlin plate model
Ricardo Durán and Elsa Liberman.
Math. Comp. 58 (1992), 561-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106965
Error analysis of a boundary element collocation method for a screen problem in $R^{3}$
M. Costabel, F. Penzel and R. Schneider.
Math. Comp. 58 (1992), 575-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122060
Finite element approximation of a parabolic integro-differential equation with a weakly singular kernel
C. Chen, V. Thomée and L. B. Wahlbin.
Math. Comp. 58 (1992), 587-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122059
Error estimates with smooth and nonsmooth data for a finite element method for the Cahn-Hilliard equation
Charles M. Elliott and Stig Larsson.
Math. Comp. 58 (1992), 603-630, S33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122067
The discontinuous Galerkin method with diffusion
Gerard R. Richter.
Math. Comp. 58 (1992), 631-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122076
Numerical analysis of the deterministic particle method applied to the Wigner equation
Anton Arnold and Francis Nier.
Math. Comp. 58 (1992), 645-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122055
Convergence of nonconforming finite element approximations to first-order linear hyperbolic equations
Noel J. Walkington.
Math. Comp. 58 (1992), 671-691
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122082
Efficient algorithms for periodic Hermite spline interpolation
G. Plonka and M. Tasche.
Math. Comp. 58 (1992), 693-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122075
Computational aspects of polynomial interpolation in several variables
Carl de Boor and Amos Ron.
Math. Comp. 58 (1992), 705-727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122061
Partitions approximated by finite cosine-series
Harvey Dubner.
Math. Comp. 58 (1992), 729-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122065
On the choice of parameter in a method for the inversion of Fourier series
M. Di Natale, L. Gotusso, R. Pavani and D. Roux.
Math. Comp. 58 (1992), 737-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122063
On Gauss-Kronrod quadrature formulae of Chebyshev type
Sotirios E. Notaris.
Math. Comp. 58 (1992), 745-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122074
Asymptotic inversion of incomplete gamma functions
N. M. Temme.
Math. Comp. 58 (1992), 755-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122079
Power series expansions of Riemann’s $𝜉$ function
J. B. Keiper.
Math. Comp. 58 (1992), 765-773
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122072
Lower bounds for the discrepancy of inversive congruential pseudorandom numbers with power of two modulus
Jürgen Eichenauer-Herrmann and Harald Niederreiter.
Math. Comp. 58 (1992), 775-779
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122066
Weight formulas for ternary Melas codes
Gerard van der Geer, René Schoof and Marcel van der Vlugt.
Math. Comp. 58 (1992), 781-792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122080
Families of modular eigenforms
F. Gouvêa and B. Mazur.
Math. Comp. 58 (1992), 793-805
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122070
On the computational complexity of modular symbols
Dorian Goldfeld.
Math. Comp. 58 (1992), 807-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122069
Computation of the zeros of $p$-adic $L$-functions
R. Ernvall and T. Metsänkylä.
Math. Comp. 58 (1992), 815-830, S37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122068
Multiplicities of dihedral discriminants
Daniel C. Mayer.
Math. Comp. 58 (1992), 831-847, S55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122071
Factorization of prime ideal extensions in number rings
Ilaria Del Corso.
Math. Comp. 58 (1992), 849-853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1122062
Reviews and Descriptions of Tables and Books
Math. Comp. 58 (1992), 855-864
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Index
Math. Comp. 58 (1992), 865-868
Abstract, references and article information
Full-text PDF Free Access     Request Permissions